Export: On a mathematical model of tumor growth based on cancer stem cells

Tello del Castillo, José Ignacio (2013). On a mathematical model of tumor growth based on cancer stem cells. "Mathematical Biosciences and Engineering (MBE)", v. 10 (n. 1); pp. 263-278. ISSN 1547-1063. https://doi.org/10.3934/mbe.2013.10.263.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM